Open Access
2014 Q-Symmetry and Conditional Q-Symmetries for Boussinesq Equation
Hassan A. Zedan, Seham Sh. Tantawy
Abstr. Appl. Anal. 2014(SI55): 1-4 (2014). DOI: 10.1155/2014/175982


We study in this paper the Q-symmetry and conditional Q-symmetries of Boussinesq equation. The solutions which we obtain, in this case, are in the form of convergent power series with easily computable components.


Download Citation

Hassan A. Zedan. Seham Sh. Tantawy. "Q-Symmetry and Conditional Q-Symmetries for Boussinesq Equation." Abstr. Appl. Anal. 2014 (SI55) 1 - 4, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07021870
MathSciNet: MR3166574
Digital Object Identifier: 10.1155/2014/175982

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI55 • 2014
Back to Top